# SDR DXTAT2PL6D005EAU5

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 2,004 hours, 1,580 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 130045010
- Part serial: 2871
- Condition: Defective
- Location: Duct Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 36000FT.  DUCT 2 OVERHEAT.  FOLLOWED CHECKLIST.  DUCT ONE OVERHEAT SHORTLY AFTER.   INSTALLED A NEW NR 1 DUCT TEMPERATURE SENSOR AND NEW ECS TEMPERATURE CONTROLLER IAW MM 21-61-03 AND  MM 21-61-01.  OPS CHECKS PERFORMED MM 21-61-00-710-801A/500.  OPS CHECKED GOOD.
